# SDR REXA2022050300802

- Difficulty date: April 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R318024
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED IN MULTIPLE PLACES	CA: REMOVED ANGLE FROM PAX DOOR UPPER CENTER SKIN, REMOVED CORROSION, INSTALLED ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-21-06-001-001-A01 REV. 38, (7/25/20). REMOVED INNER DOOR SKIN, LOCATED, DRILLED, DEBURRED IAW CRJ-900 SRM 51-40-11-001-001-A01, INSTALLED INNER SKIN IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01 REV. 38 (7/25/20).
